Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I am having night fall problem plz help me

I am having night fall problem plz help me ... becoz of that i erect early
Asked On : Mon, 24 May 2010
Answers:  3 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

well the best way to adress it is you should probably masterbate or something. that doesnt seem like i should be talking about, but thats the best way to get rid of any problems. If you masterbate before u go to sleep you will sleep better. im not sure if i answered your question becuase its not that clear, but thats the best thing i can tell you

Answered: Mon, 24 May 2010
  Anonymous's Response

this is not the way to solve the problem i want solution ..

i m very scared  abt my marriage life

any medicine is available in the market pls help me .........

Answered: Mon, 24 May 2010
  Anonymous's Response

this is not the way to solve the problem i want solution ..

i m very scared  abt my marriage life

any medicine is available in the market pls help me .........

Answered: Mon, 24 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor